PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A note on two linear forms

Volume 162 / 2014

Nikolay Moshchevitin Acta Arithmetica 162 (2014), 43-50 MSC: Primary 11J13; Secondary 11J25. DOI: 10.4064/aa162-1-2

Abstract

We prove a result on approximations to a real number $\theta $ by algebraic numbers of degree $\le 2$ in the case when we have certain information about the uniform Diophantine exponent $\hat{\omega }$ for the linear form $x_0 +\theta x_1+\theta ^2x_2$.

Authors

  • Nikolay MoshchevitinDepartment of Number Theory
    Faculty of Mathematics and Mechanics
    Moscow Lomonosov State University
    Leninskie Gory 1
    119991 Moscow, Russia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image